Curves of maximal slope and parabolic variational inequalities on non-convex constraints
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 2, pp. 281-330
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1989_4_16_2_281_0,
author = {Marino, Antonio and Saccon, Claudio and Tosques, Mario},
title = {Curves of maximal slope and parabolic variational inequalities on non-convex constraints},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {281--330},
year = {1989},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 16},
number = {2},
mrnumber = {1041899},
zbl = {0699.49015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_2_281_0/}
}
TY - JOUR AU - Marino, Antonio AU - Saccon, Claudio AU - Tosques, Mario TI - Curves of maximal slope and parabolic variational inequalities on non-convex constraints JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1989 SP - 281 EP - 330 VL - 16 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_2_281_0/ LA - en ID - ASNSP_1989_4_16_2_281_0 ER -
%0 Journal Article %A Marino, Antonio %A Saccon, Claudio %A Tosques, Mario %T Curves of maximal slope and parabolic variational inequalities on non-convex constraints %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1989 %P 281-330 %V 16 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_2_281_0/ %G en %F ASNSP_1989_4_16_2_281_0
Marino, Antonio; Saccon, Claudio; Tosques, Mario. Curves of maximal slope and parabolic variational inequalities on non-convex constraints. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 2, pp. 281-330. http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_2_281_0/
